Artículos publicados

Artículos publicados Encontrados 1 registros  La búsqueda tardó 0.01 segundos. 
1.
6 p, 678.2 KB Periodic orbits of the planar anisotropic generalized Kepler problem / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
Many generalizations of the Kepler problem with homogeneous potential of degree -1/2 have been considered. Here, we deal with the generalized anisotropic Kepler problem with homogeneous potential of degree -1. [...]
2019 - 10.1063/1.5058728
Journal of Mathematical Physics, Vol. 60, Issue 4 (April 2019) , art. 42901  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.